# SDR SIMA200328802

- Difficulty date: October 13, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503607
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE GALLEY AREA.  MAINTENANCE REMOVED AND REPLACED THE FORWARD PASSENGER LIGHT ASSEMBLY ABOVE ROW 2A IAW RMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
